Page 2 of 2 FirstFirst 12
Results 11 to 13 of 13

Thread: Constant accidents

  1. #11
    Thanks all sounds like i need to suck it up and get some meds. what are the side effects?

    Also while im asking what would cause my legs intense sweating but only when im lying down. been this way since the injury. and the sweat smells sourish iss that mattters, not like it did before
    T6 complete since 3/21/2012

  2. #12
    Many people have inappropriate sweating during the first year or so after their injury. It usually goes away on its own.

    Side effects of anticholenergic medications may include dry mouth, dry eyes, constipation, and for some, problems with cognition (thinking). For some, there is also a decrease in sweating though, which may have advantages for you. There is a lot of variation in how much each individual experiences in these side effects, and also some between the different medications.

    (KLD)

  3. #13
    Thanks for the reply. Is there any weakness of other muscles with the meds? Like a muscle relaxer?
    T6 complete since 3/21/2012

Similar Threads

  1. Constant UTI
    By Erin1985 in forum Care
    Replies: 9
    Last Post: 12-28-2010, 10:26 PM
  2. Constant UTI's but almost never sick?
    By TheDuder in forum Care
    Replies: 14
    Last Post: 10-27-2009, 08:07 PM
  3. Constant?
    By drnader in forum Life
    Replies: 20
    Last Post: 08-18-2007, 12:43 AM
  4. Constant UTI's
    By Sherri in forum Care
    Replies: 16
    Last Post: 06-04-2005, 06:26 PM
  5. constant uti
    By javier678 in forum Care
    Replies: 3
    Last Post: 08-17-2004, 04:00 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •